Thanks for the info kittygirl. The only reason I took it while nursing was because I had thrush so bad (systemically) that I had to go on diflucan for nearly a whole month twice and the diflucan made the raynaud's so much worse. I was in constant pain. So, I ended up having to take Nifedipine at the same time as the diflucan and probably always will have to, whenever I need it. I try to use non-conventional, herbal remedies when possible, but sometimes you just have to do the drugs. If I can make it through this next winter without any nifedipine that's my first choice. And I'll obviously be in the early half of my pregnancy, since I'm not even pregnant yet (TTC very diligently though!!!) I've got some heat packs for my breasts as well and there was some vitamin that was suppose to help. Maybe one of the B vitamins? I can't remember, I'll have to look it up, but I took that while pregnant and it did help some. Not as much as the nifedipine though.
Alisha, Army wife to Nathan , Homeschooling mama to Scheeli (May 2003) , Bronwynn (Nov. 2004) :, Piper (Nov. 2007) , and Wesley (January 2010)